# SDR CAL960082

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 232 - EWR - THE EMERGENCY OVERHEAD LIGHTING IN AFT AIRSTAIR WAS FOUND INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION OF THE LIGHTING WAS RESTORED.  (M)
